# SDR DL733000738

- Difficulty date: April 17, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 38,677 hours, 27,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LIFTOFF FROM SJC, WHEEL WELLS CIRCUIT BREAKER POPPED.  CIRCUIT BREAKER WAS CHECKED JUST PRIOR TO  DEPARTURE FROM SJC BY AMERICAN AIRLINES CONTRACT MAINT.  NO PROBLEMS WERE NOTED.  ALSO HAD PREVIOUS WRITEUP IN SLC.  REPAIRS WERE MADE TO WIRING AT FWD NOSE W/W LIGHT ASSY.  SLC MAINTENANCE FOUND DAMAGED AND BURNED WIRING BEHIND P18-3 CIRCUIT BREAKER PANEL.  SUSPECTED SHORT CAUSED C/B TO POP AND WIRE BUNDLE TO BE DAMAGED (APPROX 20 WIRES).  BURNT ELECTRICAL SMELL IN COCKPIT.  REPAIRED WIRING.
